# SDR ABXA070120

- Difficulty date: March 27, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 48,703 hours, 36,234 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 451T19034
- Condition: Corroded
- Location: Bs 1402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT FS 1402, LEFT BUTT LINE 21.  REMOVED, REPAIRED AND REINSTALLED FLOOR SUPPORT IAW B767 51-70-12 AND 51-40-O2.
